Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 31 found articles
 
 
  On a problem for operator-differential second-order equations with nonlocal boundary condition
 
 
Title: On a problem for operator-differential second-order equations with nonlocal boundary condition
Author: Kerimov, K. A.
Mirzoev, S. S.
Appeared in: Mathematical notes
Paging: Volume 94 (2013) nr. 3-4 pages 330-334
Year: 2013
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 31 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands